# SDR LR7A2009101900134

- Difficulty date: October 15, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 38,494 hours, 18,967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 577
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK IAW JOB CARD HB5301, FOUND MAIN WHEEL WELL BELLY SKIN CRACKED AT FS577, WL138, LBL40.  REPAIRED IAW SRM SMP583 FIG 51-140-12.  NR 2024
